# SDR YENA2024061300866

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,840 hours, 2,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 53618
- Condition: Failed
- Location: Zone 400
- Part time: 1,348 hours, 244 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS)  ENG 1 FIRE LOOP A INTERMITTENT ECAM ENTIRE FLIGHT. ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG 1 CORE-AGB LOOP A (4002WD1) IAW AMM 26-12-15. OPS CHECK OK. THIS ACTION CLEARS MDDR 550676. MX-4 UPDATED. PLACARD REMOVED.
